On the homology of free nilpotent Lie algebras

Paulo Tirao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Explicit computations of the homology of some complex free nilpotent Lie algebras of small rank r, as modules over the general linear group GL(r, ℂ), are presented. A GL(r, ℂ)-Poincaré duality theorem and a stabilization theorem for r → ∞ are also proved.

Original languageEnglish
Pages (from-to)309-323
Number of pages15
JournalJournal of Lie Theory
Issue number2
StatePublished - 2002
Externally publishedYes


Dive into the research topics of 'On the homology of free nilpotent Lie algebras'. Together they form a unique fingerprint.

Cite this